Communications in Analysis and Geometry

Volume 29 (2021)

Number 8

Regularity and stability results for the level set flow via the mean curvature flow with surgery

Pages: 1783 – 1811

DOI: https://dx.doi.org/10.4310/CAG.2021.v29.n8.a3

Author

Alexander Mramor (Department of Mathematics, University of California, Irvine, Calif., U.S.A.)

Abstract

In this article we use the mean curvature flow with surgery to derive regularity estimates for the level set flow going past Brakke regularity in certain special conditions allowing for $2$-convex regions of high density. We also show a stability result for the plane under the level set flow.

The full text of this article is unavailable through your IP address: 3.239.9.151

Received 15 February 2018

Accepted 4 March 2019

Published 24 May 2022